Publicacions Matemàtiques

On the Galois Correspondence Theorem in Separable Hopf Galois Theory

Teresa Crespo, Anna Rio, and Montserrat Vela

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we present a reformulation of the Galois correspondence theorem of Hopf Galois theory in terms of groups carrying farther the description of Greither and Pareigis. We prove that the class of Hopf Galois extensions for which the Galois correspondence is bijective is larger than the class of almost classically Galois extensions but not equal to the whole class. We show as well that the image of the Galois correspondence does not determine the Hopf Galois structure.

Article information

Source
Publ. Mat. Volume 60, Number 1 (2016), 221-234.

Dates
First available in Project Euclid: 22 December 2015

Permanent link to this document
https://projecteuclid.org/euclid.pm/1450818488

Mathematical Reviews number (MathSciNet)
MR3447739

Zentralblatt MATH identifier
1331.12009

Subjects
Primary: 12F10: Separable extensions, Galois theory
Secondary: 13B05: Galois theory 16T05: Hopf algebras and their applications [See also 16S40, 57T05]

Keywords
Hopf algebra Hopf Galois theory Galois correspondence

Citation

Crespo, Teresa; Rio, Anna; Vela, Montserrat. On the Galois Correspondence Theorem in Separable Hopf Galois Theory. Publ. Mat. 60 (2016), no. 1, 221--234. https://projecteuclid.org/euclid.pm/1450818488.


Export citation